MathSciNet Relay Station
MathSciNet bibliographic data
MR1293655 57M50
Choi, Suhyoung Convex decompositions of real projective surfaces. II. Admissible decompositions. J. Differential Geom. 40 (1994), no. 2, 239–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement